# SDR SIMA200916704

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 21,644 hours, 21,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE 1 CHECK, MAINTENANCE FOUND EMERGENCY LIGHT ABOVE SERVICE DOOR TO BE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WITH NEW EXIT MARKING SIGN ASSEMBLY, OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
